Results 1 to 4 of 4
Suboxone is no fun
  1. #1
    rrudd26 is offline New Member
    Join Date
    Mar 2009
    Location
    Arlington, Texas
    Posts
    5

    Thumbs down Suboxone is no fun

    Well, it's my 4th day without sub. I hate the ********. It doesn't make you feel good when you take it, and it takes forever to leave your system. I don't know if double vision is a side effect, but I have it bad. I'm pretty sure the feeling of bugs all over me is normal and the major shakes. If I would have known it would be this hard to stop, I never would have taken it.

  2. #2
    mas215 is offline Junior Member
    Join Date
    Feb 2006
    Location
    south FL
    Posts
    23

    Default

    I don't think it's supposed to be fun. Like methadone, it binds to opiate receptors to relieve withdrawal symptoms from opiates but very effectively. It's not a drug you would take to feel "high" and from what I've heard the binding to those receptors is very strong and takes time before they free up the sites so your natural endorphins take over. Like methadone this can take weeks or months depending on how long and how much you've taken. Check with your doctor, maybe they can prescribe some short-acting opiates to help you get thru the withdrawal. Good luck and hope you feel better soon.

  3. #3
    Anonymous Guest

    Default

    Quote Originally Posted by rrudd26 View Post
    Well, it's my 4th day without sub. I hate the ********. It doesn't make you feel good when you take it, and it takes forever to leave your system. I don't know if double vision is a side effect, but I have it bad. I'm pretty sure the feeling of bugs all over me is normal and the major shakes. If I would have known it would be this hard to stop, I never would have taken it.
    Hi rrudd
    I'm sure you just jumped off at way to high of a dose...If you can get some more sub.I'm sure Robert will help you with a taper off of them, so you wont have to go thru this...
    Let us know...Talk to you later, Melinda

  4. #4
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by rrudd26 View Post
    Well, it's my 4th day without sub. I hate the ********. It doesn't make you feel good when you take it, and it takes forever to leave your system. I don't know if double vision is a side effect, but I have it bad. I'm pretty sure the feeling of bugs all over me is normal and the major shakes. If I would have known it would be this hard to stop, I never would have taken it.

    Tell me what dose you stopped at and how long you used it and I can walk you through this painlessly. But you don't stop cold turkey off it, you have to taper properly, then start a day skipping process, you have to do it right. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22